Volume 17, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The Gromov width of $4$–dimensional tori

Janko Latschev, Dusa McDuff and Felix Schlenk

Geometry & Topology 17 (2013) 2813–2853
Bibliography
1 T Bauer, Seshadri constants and periods of polarized abelian varieties, Math. Ann. 312 (1998) 607 MR1660259
2 T Bauer, Seshadri constants on algebraic surfaces, Math. Ann. 313 (1999) 547 MR1678549
3 T Bauer, T Szemberg, Local positivity of principally polarized abelian threefolds, J. Reine Angew. Math. 531 (2001) 191 MR1810121
4 P Biran, Symplectic packing in dimension 4, Geom. Funct. Anal. 7 (1997) 420 MR1466333
5 P Biran, A stability property of symplectic packing, Invent. Math. 136 (1999) 123 MR1681101
6 P Biran, K Cieliebak, Symplectic topology on subcritical manifolds, Comment. Math. Helv. 76 (2001) 712 MR1881704
7 C Birkenhake, H Lange, Complex abelian varieties, 302, Springer (2004) MR2062673
8 N Buchdahl, On compact Kähler surfaces, Ann. Inst. Fourier (Grenoble) 49 (1999) 287 MR1688136
9 P Cascini, D Panov, Symplectic generic complex structures on four-manifolds with b+ = 1, J. Symplectic Geom. 10 (2012) 493
10 F Catanese, K Oguiso, T Peternell, On volume-preserving complex structures on real tori, Kyoto J. Math. 50 (2010) 753 MR2740693
11 O Debarre, Higher-dimensional algebraic geometry, Springer (2001) MR1841091
12 T Drăghici, The Kähler cone versus the symplectic cone, Bull. Math. Soc. Sci. Math. Roumanie 42 (1999) 41 MR1880654
13 I Ekeland, H Hofer, Symplectic topology and Hamiltonian dynamics, II, Math. Z. 203 (1990) 553 MR1044064
14 G Elencwajg, O Forster, Vector bundles on manifolds without divisors and a theorem on deformations, Ann. Inst. Fourier (Grenoble) 32 (1982) 25 MR694127
15 C Fefferman, D H Phong, The uncertainty principle and sharp Gårding inequalities, Comm. Pure Appl. Math. 34 (1981) 285 MR611747
16 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
17 H Hofer, E Zehnder, Symplectic invariants and Hamiltonian dynamics, Birkhäuser (1994) MR1306732
18 M Hutchings, Quantitative embedded contact homology, J. Differential Geom. 88 (2011) 231 MR2838266
19 M Y Jiang, Symplectic embeddings from R2n into some manifolds, Proc. Roy. Soc. Edinburgh Sect. A 130 (2000) 53 MR1742580
20 Y Karshon, S Tolman, The Gromov width of complex Grassmannians, Algebr. Geom. Topol. 5 (2005) 911 MR2171798
21 J L Lagrange, Solution d’un problème d’arithmétique, from: "Oeuvres" (editor J A Serret), Georg Olms Verlag (1973) 671
22 F Lalonde, D McDuff, The geometry of symplectic energy, Ann. of Math. 141 (1995) 349 MR1324138
23 F Lalonde, D McDuff, Hofer’s L–geometry : Energy and stability of Hamiltonian flows, II, Invent. Math. 122 (1995) 35 MR1354953
24 F Lalonde, D McDuff, The classification of ruled symplectic 4–manifolds, Math. Res. Lett. 3 (1996) 769 MR1426534
25 A Lamari, Le cône kählérien d’une surface, J. Math. Pures Appl. 78 (1999) 249 MR1687094
26 R Lazarsfeld, Lengths of periods and Seshadri constants of abelian varieties, Math. Res. Lett. 3 (1996) 439 MR1406008
27 R Lazarsfeld, Positivity in algebraic geometry, I : Classical setting : line bundles and linear series, 48, Springer (2004) MR2095471
28 T J Li, M Usher, Symplectic forms and surfaces of negative square, J. Symplectic Geom. 4 (2006) 71 MR2240213
29 G Lu, Gromov–Witten invariants and pseudo symplectic capacities, Israel J. Math. 156 (2006) 1 MR2282367
30 D McDuff, Blow ups and symplectic embeddings in dimension 4, Topology 30 (1991) 409 MR1113685
31 D McDuff, From symplectic deformation to isotopy, from: "Topics in symplectic 4–manifolds" (editor R J Stern), First Int. Press Lect. Ser. 1, Int. Press (1998) 85 MR1635697
32 D McDuff, Geometric variants of the Hofer norm, J. Symplectic Geom. 1 (2002) 197 MR1959582
33 D McDuff, L Polterovich, Symplectic packings and algebraic geometry, Invent. Math. 115 (1994) 405 MR1262938
34 D McDuff, D Salamon, Introduction to symplectic topology, The Clarendon Press (1998) MR1698616
35 D McDuff, J Slimowitz, Hofer–Zehnder capacity and length minimizing Hamiltonian paths, Geom. Topol. 5 (2001) 799 MR1871405
36 F Schlenk, Embedding problems in symplectic geometry, 40, de Gruyter (2005) MR2147307
37 A Steffens, Remarks on Seshadri constants, Math. Z. 227 (1998) 505 MR1612681
38 C H Taubes, The Seiberg–Witten and Gromov invariants, Math. Res. Lett. 2 (1995) 221 MR1324704
39 C H Taubes, Seiberg Witten and Gromov invariants for symplectic 4–manifolds, 2, Int. Press (2000) MR1798809
40 L Traynor, Symplectic packing constructions, J. Differential Geom. 41 (1995) 735 MR1338484
41 C T C Wall, Diffeomorphisms of 4–manifolds, J. London Math. Soc. 39 (1964) 131 MR0163323